# SDR R61A2021021900171

- Difficulty date: February 4, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N733YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000539
- Aircraft time: 12,294 hours, 8,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFIII, FLOOR STRUCTURE, CORROSION FOUND ON RT SHEAR PANEL BTWN FR 87-88.  CRIII, FLOOR STRUCTURE, RT SHEAR PANEL BTWN FR 87-88 REPLACED IAW ERJ-175 SRM 51-42-03.
